# SDR 9511316608

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1820-1880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION AND DISBONDING IN THE FUSELAGE SKIN DOUBLERS AND TRIPLERS BS 1820 - BS 1840 AND BS 1875 - BS 1880 BELOW THE AFT CARGO DOOR SILL.  REPAIRED PER EA 66-98647.
